Comptes Rendus
Numerical Analysis
A finite volume scheme for anisotropic diffusion problems
Comptes Rendus. Mathématique, Volume 339 (2004) no. 4, pp. 299-302.

A new finite volume for the discretization of anisotropic diffusion problems on general unstructured meshes in any space dimension is presented. The convergence of the approximate solution and its discrete gradient is proven. The efficiency of the scheme is illustrated by numerical results.

On présente ici un nouveau schéma volumes finis pour la discrétisation des équations de diffusion anisotropes sur des maillages non structurés, pour toute dimension d'espace. On prouve la convergence de la solution approchée, ainsi que celle d'un gradient approché. La pertinence du schéma est illustrée par des résultats numériques.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.05.023
Robert Eymard 1; Thierry Gallouët 2; Raphaèle Herbin 2

1 Université de Marne-la-Vallée, Cité Descartes, 5, boulevard Descartes, Champs-sur-Marne, 77454 Marne-la-Vallée cedex 2, France
2 Université de Provence, 39, rue Joliot-Curie, 13453 Marseille, France
@article{CRMATH_2004__339_4_299_0,
     author = {Robert Eymard and Thierry Gallou\"et and Rapha\`ele Herbin},
     title = {A finite volume scheme for anisotropic diffusion problems},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {299--302},
     publisher = {Elsevier},
     volume = {339},
     number = {4},
     year = {2004},
     doi = {10.1016/j.crma.2004.05.023},
     language = {en},
}
TY  - JOUR
AU  - Robert Eymard
AU  - Thierry Gallouët
AU  - Raphaèle Herbin
TI  - A finite volume scheme for anisotropic diffusion problems
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 299
EP  - 302
VL  - 339
IS  - 4
PB  - Elsevier
DO  - 10.1016/j.crma.2004.05.023
LA  - en
ID  - CRMATH_2004__339_4_299_0
ER  - 
%0 Journal Article
%A Robert Eymard
%A Thierry Gallouët
%A Raphaèle Herbin
%T A finite volume scheme for anisotropic diffusion problems
%J Comptes Rendus. Mathématique
%D 2004
%P 299-302
%V 339
%N 4
%I Elsevier
%R 10.1016/j.crma.2004.05.023
%G en
%F CRMATH_2004__339_4_299_0
Robert Eymard; Thierry Gallouët; Raphaèle Herbin. A finite volume scheme for anisotropic diffusion problems. Comptes Rendus. Mathématique, Volume 339 (2004) no. 4, pp. 299-302. doi : 10.1016/j.crma.2004.05.023. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2004.05.023/

[1] R. Eymard; T. Gallouët H-convergence and numerical schemes for elliptic equations, SIAM J. Numer. Anal., Volume 41 (2003) no. 2, pp. 539-562

[2] R. Eymard; T. Gallouët; R. Herbin Finite volume methods (P.G. Ciarlet; J.L. Lions, eds.), Handbook of Numerical Analysis, vol. VII, North-Holland, 2000, pp. 713-1020

[3] R. Eymard; T. Gallouët; R. Herbin Finite volume approximation of elliptic problems and convergence of an approximate gradient, Appl. Numer. Math., Volume 37 (2001) no. 1–2, pp. 31-53

[4] R. Herbin; E. Marchand Finite volume approximation of a class of variational inequalities, IMA J. Numer. Anal., Volume 21 (2001) no. 2, pp. 553-585

Cited by Sources:

Comments - Policy


Articles of potential interest

A cell-centered finite volume scheme on general meshes for the Stokes equations in two space dimensions

Robert Eymard; Raphaèle Herbin

C. R. Math (2003)


A new finite volume scheme for anisotropic diffusion problems on general grids: convergence analysis

Robert Eymard; Thierry Gallouët; Raphaèle Herbin

C. R. Math (2007)


Convergence of the finite volume MPFA O scheme for heterogeneous anisotropic diffusion problems on general meshes

Leo Agelas; Roland Masson

C. R. Math (2008)